# SDR CA040713006

- Difficulty date: June 20, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 21,300 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 32447531917
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) AT CRUISE ALTITUDE AT FL110 ON A MEDEVAC FLIGHT DESCENT CHECKS WERE CARRIED OUT. AS TURBULENCE WAS EXPECTED A RATE OF 500 RPM AND SPEED OF 170 KIAS WAS BRIEFED AFTER DESCENT. CLEARANCE RECEIVED POWER LEVERS WERE PULLED BACK TO APPROX 3000 TORQUE.  NR 3 ENG TORQUE, RPM, T5 AND NG REMAINED AT CRUISE POWER. SEVERAL POWER LEVER EXCURSIONS WERE CARRIED OUT BUT THERE WAS NO CHANGE. CAPT CALLED FOR QRH ACTION. ENGINE NR 3 SHUT DOWN IAW QRH. ATC NOTIFIED. ERV REQUESTED. A 3 ENG LANDING CARRIED OUT. AFTER AC SHUT DOWN ON RAMP, MAINTENANCE STAFF REMOVED NR 3 COWLING TO DETERMINE IF LINKAGE HAD FAILED. INITIAL ASSESSMENT WAS FAILURE OF FUEL CONTROL UNIT. SUBSEQUENT APPROVAL RECEIVED TO CONDUCT 3 ENGINE FERRY FLIGHT.
